IJPAM: Volume 67, No. 2 (2011)

NOTE ON A CHARACTERIZATION OF $\alpha$-MODIFIED
AND TRUNCATED POISSON DISTRIBUTION

Katarzyna Steliga$^1$, Dominik Szynal$^2$
$^1$Department of Mathematics
Faculty of Economics
Maria Curie-Sk\lodowska University
5, Pl. M. Curie-Sk\lodowskiej, Lublin, 20-031, POLAND
e-mail: [email protected]
$^2$Department of Economics
Wydzia\l Zamiejscowy KUL
6, Ul. Ofiar Katynia, Stalowa Wola, 37-450, POLAND
e-mail: [email protected]


Abstract.Poisson, binomial and negative binomial distributions as elements of a family power-series distributions were characterized by relating their first and second-order moments (see [#!kyriak!#]). We give similar characterizations of $\alpha$-modified and truncated Poisson distributions.

Received: December 3, 2010

AMS Subject Classification: 60E05, 62E10

Key Words and Phrases: power-series distribution, moments, characterization, $\alpha$-modified and truncated Poisson distribution

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2011
Volume: 67
Issue: 2